MAUDE Adverse Event Report: SPECTRUM MEDICAL LTD. QUANTUM SMART OCCLUDER - RH

SPECTRUM MEDICAL LTD. QUANTUM SMART OCCLUDER - RH
Model Number QSOR
Medical Device Problem Code Failure to Advance (2524)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/09/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Initial investigation awaiting return of device to spectrum medical.
 
Event or Problem Description
User reported that during the case the pump and occluder were working without issue.The user set the demand for the pump down to zero and the occluder clamps closed as expected.At the end of the case (while in weaning mode) the user tried to continue transfusing but the pump did not turn and the occluder camps remained closed.This was not expected.The user exited weaning mode and proceeded to transfuse manually.There was no patient harm as a result of this issue.
 
Additional Manufacturer Narrative
Initial investigation awaiting return of device to spectrum medical.Device returned to spectrum medical, awaiting further investigation.
 
Event or Problem Description
User reported that during the case the pump and occluder were working without issue.The user set the demand for the pump down to zero and the occluder clamps closed as expected.At the end of the case (while in weaning mode) the user tried to continue transfusing but the pump did not turn and the occluder camps remained closed.This was not expected.The user exited weaning mode and and proceeded to transfuse manually.There was no patient harm as a result of this issue.

Brand Name
QUANTUM SMART OCCLUDER - RH
Common Device Name
OCCLUDER
Manufacturer (Section D)
SPECTRUM MEDICAL LTD.
ashville business park
commerce road
gloucester, gloucestershire GL29S L
UK  GL29SL
Manufacturer (Section G)
SPECTRUM MEDICAL LTD.
ashville business park
commerce road
gloucester, gloucestershire GL29S L
UK   GL29SL
Manufacturer Contact
angus fletcher
ashville business park
commerce road
gloucester, gloucestershire GL2 9-SL
UK   GL2 9SL
MDR Report Key22675222
Report Number3006073153-2025-00187
Device Sequence Number5659429
Product Code DTQ
UDI-Device Identifier05060434423443
UDI-Public05060434423443
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
K190282
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/31/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberQSOR
Device Catalogue Number51-000074-01
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/09/2025
Supplement Date Received by Manufacturer06/09/2025
Initial Report FDA Received Date07/31/2025
Supplement Report FDA Received Date09/09/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/25/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown